Alert archive / Connecticut / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 50, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Aug 4, 2018, 9:31 AM EDT for Northeastern Connecticut Planning Region, Connecticut; Providence County, Rhode Island; Worcester County, Massachusetts. It was in force for 44 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2018, 9:31 AM EDT (13:31 UTC)
- Expired
- Aug 4, 2018, 10:15 AM EDT
- In force
- 44 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Northeastern Connecticut Planning Region, CT, Worcester County, MA, Providence County, RI
The radar
The Boston radar (KBOX), 62 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 9:45 AM EDT | TSTM WND DMG | Webster, MA | TREES AND WIRES DOWN ON ROUTE 198 BLOCKING ROAD NEAR STURBRIDGE LINE. |
| Aug 4, 9:48 AM EDT | TORNADO | Dudley, MA | *** 1 INJ *** A HIGH END EF-1 TORNADO, 110 MPH, STRUCK DUDLEY AND WEBSTER, WITH SIGNIFICANT DAMAGE IN WEBSTER. IT WAS 300 YARDS WIDE, 0.5 MILES IN LENGTH, AND LASTED FROM 948 TO 949 AM. THERE WAS ONE MINOR INJURY. THE TORNADO TOUCHED DOWN IN EASTERN DUDLEY FRO |
| Aug 4, 10:00 AM EDT | TSTM WND DMG | Webster, MA | DOWNED TREE LIMBS AND UTILITY POLES ON MAIN STREET NEAR RAILROAD CROSSING. |
| Aug 4, 10:05 AM EDT | TSTM WND DMG | Webster, MA | MAIN STREET...CHASE AVENUE...AND PLEASANT STREET...MANY TREES AND POWER LINES DOWN. PARTIAL BUILDING COLLAPSE TO METRO PCS ON MAIN STREET. SEVERAL OTHER STRUCTURES ON MAIN STREET WITH ROOF DAMAGE. |
| Aug 4, 10:13 AM EDT | TSTM WND DMG | Dudley, MA | SCOFIELD AVENUE AND NEW BOSTON ROAD...ROAD BLOCKAGE DEBRIS IN ROAD. SEVERAL GRANITE SLABS WERE LIFTED AND THROWN IN THE ROADWAY. TREE DOWN ON WEST MAIN STREET AND CENTRAL AVENUE. ON MCQUAID LANE AT LAPRISE COURT...TREE AND WIRES DOWN LEANING ON HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 1.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1326 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.6
The text
As transmitted.
983 WUUS51 KBOX 041331 SVRBOX CTC013-015-MAC027-RIC007-041415- /O.NEW.KBOX.SV.W.0050.180804T1331Z-180804T1415Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Boston/Norton MA 931 AM EDT SAT AUG 4 2018 The National Weather Service in Boston/Norton has issued a * Severe Thunderstorm Warning for... Northeastern Windham County in northern Connecticut... Northeastern Tolland County in northern Connecticut... Southeastern Worcester County in central Massachusetts... Northwestern Providence County in Rhode Island... * Until 1015 AM EDT. * At 931 AM EDT, a severe thunderstorm was located near Woodstock, or 16 miles northeast of Mansfield, moving northeast at 35 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to trees and power lines. * Locations impacted include... Worcester, Shrewsbury, Grafton, Webster, Southbridge, Auburn, Burrillville, Northbridge, Oxford, Uxbridge, Millbury, Charlton, Dudley, Thompson, Sturbridge, Sutton, Douglas, Woodstock, Mendon and Millville. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4227 7175 4206 7156 4192 7210 4203 7214 TIME...MOT...LOC 1331Z 238DEG 30KT 4200 7208 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ JWD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 7:03 AM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Aug 4, 7:03 AM EDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
703 AM EDT Sat Aug 4 2018
.SYNOPSIS...
Scattered showers and thunderstorms will become more widespread
today. We will get a brief break in the wet weather Sunday and
Monday as high pressure builds overhead. But the dry weather
will also allow for a little greater heating. Scattered showers
and thunderstorms will spread into Southern New England from the
west during Tuesday through Thursday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Today...
* Strong to possibly severe storms today
* Greater concern for localize flash flooding potential
700 AM Update...
No major changes to the ongoing forecast. Widespread rainfall
across NJ and NY is beginning to move up into CT and western MA.
This is due to upper level trough approaching from the west
pushing the moisture plume eastward. Heaviest bouts of rainfall
seem to coincide with the upper level jet and the 700 mb
moisture plume.
While there is a lack of thunder at the moment, the greater
deep layer moisture is still a bit father west. Plenty of
clouds across the region this am has also limited instability
values. This still looks like it will change with meso low,
currently over NJ/PA moves up into southern New England. This
low pressure looks to help destabilize the atmosphere,
resulting in embedded thunder leading to gusty winds. Still
cannot rule out a quick spin-up. Best timing for a strong to
severe storm will be between 11 am and 5 pm.
Previous Discussion...
Upper level ridge and Bermuda high pressure has continued to
dominate across the North Atlantic. Meanwhile to the west, upper
level trough over upstate NY will finally swing through the region
today. The combination of this trough, as well as offshore low
pressure system will bring localized flooding and the potential for
strong to severe storms. Details:
Flooding Potential:
The region remains in this tropical moisture plume early this
morning thanks to southerly flow tapping into Gulf moisture. This
has kept the 70+ dewpoints across the region overnight and into
today. PWAT values as well have climbed back to 2+ inches, which is
quite anomalous. This overall plume has generally stayed to our
north and west overnight, which is lined up with the true deep layer
moisture per K values and 700 mb Rh field. However, latest guidance
trends and the approaching waves from the south and west will push
the moisture plume over the region today.
Widespread precip will start across the west this morning and move
eastward through the afternoon. Model soundings truly show this to
be a tropical scenario with warm cloud processes and skinny Cape.
Thus expect high rainfall rates between 1-2 inches and hours. Still
some uncertainty on who will have the best chance to see these
rainfall rates, but HREF and other CAM guidance is pointing towards
CT, RI and the I-95 corridor. This will lead to more of an urban
flash flood concern, despite the lack of rainfall for RI and
southeastern MA. Thus went ahead and expanded the watch.
Strong/Severe Storms:
While flooding will be the main concern today, there is the
potential for a few strong to severe storms this morning lingering
into the afternoon. As of 4 AM, things are a bit quiet as the true
deep layer moisture remains to our west. As our shortwaves approach
the region, a meso-low will ride up along the eastern seaboard. Per
latest MSAS plot, the low appears to be down the PA/NJ border. Model
guidance continues to prog this low to move up into the region this
morning and into the afternoon. Depending on the exact track of the
low, could be enough to destabilize the environment Cape values are
limited due to the amount of clouds around this morning. This
destabilization as well as increasing LLJ around 20-30 kts could be
enough for strong wind gusts. As always, within this tropical
environment cannot rule out the potential for a quick spin-up esp
with a surface boundary around, dewpoints over 70 and helicity
values over 100 units. Agree with SPCs marginal and 2% tor risk for
today, so please keep an eye to the sky. The risk is low, but still
cannot rule it out.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
Tonight into Sunday...
Precipitation will come to an end as shortwave aloft pushes through
the region. Large scale high pressure will shift south of the region
resulting in a building ridge overnight and into Sunday.
At the surface, a few lingering showers of the Cape and the Islands
but precip should be winding down by the evening. Clear skies and
light winds will help radiate temperatures down into the 60s, with
low 70s across the urban corridor. Will have to watch for overnight
fog thanks to moist low levels due to today's rainfall. Highest
confidence is across the CT River Valley and the normal prone
regions of OWD, TAN and BED.
Dry weather for Sunday with mostly sunny skies. Still some lingering
mid-level moisture so diurnal cu will be possible. Temperatures aloft
will quickly warm during the day with 850mb temps reaching near 18C
this will push the region in the the low 90s for temperatures. Looks
cooler along the coastlines thanks to sea breeze development. While
the heat builds, dewpoints will remain in the 60s resulting in
somewhat of a relief in this muggy airmass.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Big Picture...
Upper high pressure covers the Eastern USA Sunday and covers the
Southern USA from coast to coast. But most of the mass in the
Southeast USA shifts west to the deserts by Tuesday, leaving a
residual mass that moves over the West Atlantic. The increased
mass in the west causes the upper ridge to expand over the
Pacific Northwest, while the departed mass in the Eastern USA
makes room for the northern jet to dig south and form a broad
trough over the Great Lakes and Northeast.
Contour heights remain above normal through Tuesday, then trend
lower to more seasonable levels as the upper trough digs in. Expect
above-normal warmth through Tuesday, and seasonably warm temps the
rest of the week.
Model mass fields are in agreement through Wednesday and locally
similar Thursday and Friday. Meanwhile the similarity breaks down in
the northern flow near Hudsons Bay Canada and along the Pacific
Northwest Coast. Confidence is high through midweek and trends to
moderate Thursday-Friday.
Concerns...
Monday-Tuesday heat... Upper high pressure remains in control, with
subsidence suppressing any showers. Expect sunny skies each day
with mixing reaching at least 800 mb, where temps are forecast
at 14-15C, equiv to 19-20C at 850 mb. Max Apparent temps both
days will be 94-98F. Two consecutive days of this level of heat
may reach criteria for a heat advisory.
Tuesday through Thursday convection... As the ridge breaks into two
pieces, the shortwave moves east and digs...over the Great Lakes
Tuesday and New England Wednesday. Favorable instability arrives in
the East Slope/CT Valley region Tuesday afternoon, while the
shortwave and its favorable jet dynamics arrives Wednesday and
lingers into Thursday. Precipitable water values rise to between 1.5
and 1.75 inches Tuesday and top out near 2 inches Wednesday,
suggesting local downpours at that time. We will show chance pops
entering the west Tuesday afternoon and lingering into
Wednesday, while in the east expect chance pops Tuesday night
through Thursday.
&&
.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Sunday/...Moderate confidence.
Today...Showers and embedded thunderstorms with locally heavy
rainfall will result in mainly MVFR-IFR conditions. Focus
gradually shifts from the interior during the morning/early
afternoon and into eastern MA/RI as the day wears along.
Tonight...Improvement expected to develop from west to
east...but the risk for ground fog increases overnight. Low
clouds and fog expected across low lying terminals.
Sunday...High confidence. Improving conditions to VFR. sea
breeze development along the coastlines.
KBOS Terminal...Moderate confidence in TAF.
KBDL Terminal...Moderate confidence in TAF.
Outlook /Sunday Night through Wednesday/...
Sunday Night: Mainly VFR, with local IFR possible in patchy fog.
Monday: VFR.
Monday Night: Mainly VFR, with local IFR possible in patchy fog.
Tuesday: Mainly VFR, with local MVFR possible in the west in
scattered afternoon showers/tstms. Breezy.
Tuesday Night: Mainly VFR, with local IFR possible. Breezy.
Chance SHRA, slight chance TSRA, patchy BR.
Wednesday: Mainly VFR, with areas MVFR possible. Chance SHRA,
slight chance TSRA.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Sunday/...Moderate to high
confidence.
South west wind gusts of 20 to 25 knots expected today and thus
have kept the SCA in effect. May also have to watch for Marine
Statements in gusty winds and lightning with any passing
thunderstorm this afternoon. Winds and seas diminish tonight and
tomorrow.
Outlook /Sunday Night through Wednesday/...
Sunday Night: Winds less than 25 kt. Seas 3 ft or less. Local
visibility 1 to 3 nm in fog.
Monday through Monday Night: Winds less than 25 kt. Seas 3 ft or
less.
Tuesday: Winds less than 25 kt. Seas locally approaching 5 ft.
Tuesday Night: Winds less than 25 kt. Areas of seas approaching
5 ft. Slight chance of rain showers, isolated thunderstorms.
Wednesday: Winds less than 25 kt. Seas locally approaching
5 ft. Chance of rain showers, slight chance of thunderstorms.
&&
.CLIMATE...
Temperatures...
BOS min temperature for 8/3 was 77, which is the highest min
temperature for the date. The old record was 75 degrees in 2007.
PVD min temperature for 8/3 was 76, which is the highest min
temperature for the date. The old record was 75 degrees in 1979.
Humidity... Muggy weather remains this weekend, and high
humidity lingers through much of next week. Here are the highest
daily dew point values and latest years of occurrence for Today
and Saturday. We have also included the high values for August
and for All- Time.
Saturday/August 4
BOS 76/2003
ORH 74/1988
BDL 75/2006
PVD 79/1944
Highest in August
BOS 79 on August 10 2001
ORH 79 on August 14 1988
BDL 82 on August 18 2002
PVD 80 on three dates: Aug 1 1975, Aug 3 1938,
and Aug 22 1976
Highest All-Time
BOS 79 on July 27 1940 and Aug 10 2001
ORH 80 on July 19 1982
BDL 82 on Aug 18 2002
PVD 81 on July 21 1977 and July 16 1977
The full dew point climatology can be found at
www.weather.gov/box/dewpoint
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch until 5 PM EDT this afternoon for CTZ002>004.
MA...Flash Flood Watch until 5 PM EDT this afternoon for MAZ002>017-
026.
RI...Flash Flood Watch until 5 PM EDT this afternoon for RIZ001>006.
MARINE...Small Craft Advisory from 10 AM this morning to 8 PM EDT this
evening for ANZ231>237.
Small Craft Advisory from noon today to 11 PM EDT this evening
for ANZ255-256.
&&
SYNOPSIS...WTB/Dunten
NEAR TERM...Dunten
SHORT TERM...Dunten
LONG TERM...WTB
AVIATION...WTB/Dunten
MARINE...WTB/Dunten
CLIMATE...StaffHazardous weather outlook, Aug 4, 4:02 AM EDT, 5 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 402 AM EDT Sat Aug 4 2018 CTZ002>004-MAZ002>017-026-RIZ001>006-050815- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI- 402 AM EDT Sat Aug 4 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... This Hazardous Weather Outlook is for northern Connecticut, western central and northeast Massachusetts, and Rhode Island. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. There is the potential for a few strong to severe thunderstorms today, bringing the potential for locally strong to damaging wind gusts. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Monday and Tuesday... Heat and humidity may reach hazardous levels each afternoon and evening. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MAZ018>024-RIZ007-008-050815- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-Newport RI- Block Island RI- 402 AM EDT Sat Aug 4 2018 This Hazardous Weather Outlook is for southeastern Massachusetts and southern Rhode Island. .DAY ONE...Today and tonight. Thunderstorms will bring local downpours today, which may lead to a localized flood threat. A few thunderstorms may contain brief strong to damaging wind gusts and a low risk for a tornado. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ230>237-250-251-254>256-050815- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 402 AM EDT Sat Aug 4 2018 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and tonight. A few strong thunderstorms are possible today including the low risk for an isolated waterspout. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. For the latest updates, please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Aug 4, 5:56 AM EDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
556 AM EDT SAT AUG 4 2018
CTZ002-MAZ002>004-008>011-041045-
Hartford CT-Western Franklin MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampden MA-Northern Worcester MA-
Eastern Franklin MA-Eastern Hampshire MA-
556 AM EDT SAT AUG 4 2018
...LINE OF SHOWERS MOVING NORTHEAST INTO WESTERN MASSACHUSETTS
AND CONNECTICUT WITH SOME EMBEDDED DOWNPOURS...
At 552 AM EDT, Doppler radar was tracking a line of showers
extending from Pittsfield to Blandford in Massachusetts and to
Torrington in Connecticut. The showers were moving northeast at 45
mph.
The radar showed some heavier downpours moving toward Burlington,
Simsbury, and Hartland in Hartford County Connecticut.
Locations to be impacted include... Springfield, West Hartford,
Bristol, Chicopee, Enfield, Southington, Westfield, Holyoke,
Amherst, Windsor, Northampton, Agawam, West Springfield, Farmington,
Greenfield, Wolcott, Orange, Deerfield, Simsbury and Ludlow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams. Turn around, don't drown.
&&
LAT...LON 4227 7300 4231 7300 4233 7306 4238 7307
4239 7301 4263 7296 4274 7282 4272 7223
4221 7243 4158 7294 4163 7293 4164 7299
4180 7302 4181 7295 4188 7295 4197 7289
4197 7303 4204 7301 4204 7306 4211 7307
TIME...MOT...LOC 0947Z 225DEG 41KT 4241 7320 4223 7299 4181 7317 4119
7365
WTBSpecial weather statement, Aug 4, 8:54 AM EDT, 37 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 854 AM EDT SAT AUG 4 2018 CTZ003-004-MAZ004-011-012-041345- Tolland CT-Windham CT-Southern Worcester MA-Eastern Hampden MA- Northern Worcester MA- 854 AM EDT SAT AUG 4 2018 ...STRONG THUNDERSTORM... At 853 AM EDT, Doppler radar was tracking a strong thunderstorm near Vernon Connecticut, moving northeast at 50 mph. Winds in excess of 40 mph, and minor urban flooding, will accompany this storm as it heads toward Worcester Massachusetts by 945 am. Locations impacted include... Worcester, Shrewsbury, Vernon, Grafton, Webster, Southbridge, Auburn, Northbridge, Ellington, Tolland, Oxford, Millbury, Charlton, Stafford, Spencer, Somers, Dudley, Leicester, Thompson and Sturbridge. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Do not drive through flooded roads or underpasses. Avoid low lying areas near small streams. && LAT...LON 4182 7245 4201 7250 4231 7178 4212 7163 TIME...MOT...LOC 1253Z 239DEG 48KT 4193 7243 JWD
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 7:02 AM EDT | Areal Flood Advisory | BOX | Capitol Planning Region | 58 min |
| Aug 4, 7:53 AM EDT | Areal Flood Advisory | BOX | Capitol Planning Region | 3 hr |
| Aug 4, 8:48 AM EDT | Areal Flood Advisory | BOX | Capitol Planning Region, Northeastern Connecticut Planning Region | 3 hr |
| Aug 4, 8:54 AM EDT | Special Weather Statement | BOX | 51 min | |
| Aug 4, 9:35 AM EDT | Tornado Warning | BOX | Northeastern Connecticut Planning Region | 25 min |
| Aug 4, 10:00 AM EDT | Areal Flood Advisory | BOX | Northeastern Connecticut Planning Region | 2 hr |
| Aug 4, 11:14 AM EDT | Areal Flood Advisory | BOX | Bristol, Kent, Newport, Providence, Washington | 3 hr |
| Aug 4, 11:31 AM EDT | Flash Flood Warning | BOX | Bristol, Kent, Newport, Providence, Washington | 3 hr |
| Aug 4, 12:08 PM EDT | Flash Flood Warning | BOX | Bristol, Newport | 3 hr |
| Aug 4, 1:54 PM EDT | Special Weather Statement | BOX | Newport | 66 min |
| Aug 4, 2:42 PM EDT | Flash Flood Warning | BOX | Newport | 45 min |
| Aug 4, 5:56 AM EDT | Special Weather Statement | BOX | Franklin, Hampden, Hampshire | 49 min |
| Aug 4, 9:57 AM EDT | Tornado Warning | BOX | Worcester | 32 min |
| Aug 4, 10:07 AM EDT | Tornado Warning | BOX | Middlesex, Worcester | 38 min |
| Aug 4, 10:24 AM EDT | Flash Flood Warning | BOX | Middlesex, Norfolk, Worcester | 106 min |
| Aug 4, 10:54 AM EDT | Areal Flood Advisory | BOX | Bristol, Essex, Middlesex, Norfolk, Suffolk | 2 hr |
| Aug 4, 11:23 AM EDT | Flash Flood Warning | BOX | Essex, Middlesex, Norfolk, Suffolk | 93 min |
| Aug 4, 11:43 AM EDT | Special Weather Statement | BOX | Suffolk | 47 min |
| Aug 4, 11:46 AM EDT | Special Marine Warning | BOX | 119 min | |
| Aug 4, 1:46 PM EDT | Special Marine Warning | BOX | 44 min | |
| Aug 4, 1:47 PM EDT | Special Marine Warning | BOX | 43 min | |
| Aug 4, 2:17 PM EDT | Flash Flood Warning | BOX | Bristol, Plymouth | 113 min |
| Aug 4, 4:10 PM EDT | Special Marine Warning | BOX | 35 min | |
| Aug 4, 4:26 PM EDT | Special Weather Statement | BOX | Dukes | 34 min |
| Aug 4, 4:30 PM EDT | Severe Thunderstorm Warning | BOX | Barnstable, Dukes | 45 min |
| Aug 4, 4:40 PM EDT | Special Marine Warning | BOX | 35 min | |
| Aug 4, 5:14 PM EDT | Special Marine Warning | BOX | 15 min | |
| Aug 4, 5:18 PM EDT | Special Weather Statement | BOX | Barnstable | 42 min |
| Aug 4, 5:23 PM EDT | Areal Flood Advisory | BOX | Barnstable | 2 hr |
| Aug 4, 5:36 PM EDT | Special Weather Statement | BOX | Middlesex | 39 min |
| Aug 4, 6:09 PM EDT | Special Weather Statement | BOX | Worcester | 51 min |
| Aug 4, 6:36 PM EDT | Special Weather Statement | BOX | Hampden | 39 min |
| Aug 4, 6:58 PM EDT | Special Weather Statement | BOX | Worcester | 47 min |
Nearby
Severe Thunderstorm Warnings in Connecticut, 2018Severe Thunderstorm Warnings in Rhode Island, 2018Severe Thunderstorm Warnings in Massachusetts, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.